# SDR 9803339153

- Difficulty date: February 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8912E
- Make and model: Doug DC-9-14
- Aircraft serial: 45829
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Retract Mech
- Condition: Lack Of Lube
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT, THE FLIGHT CREW HEARD A POPPING SOUND FROM THE NOSE LANDING GEAR AREA.  THE CAPTAIN RECYCLED THE LANDING GEAR AND FOLLOWED COM PROCEDURES.  AFTER RECYCLING, THE RIGHT MAIN LANDING GEAR RED ANNUNCIATOR LIGHT REMAINED ILLUMINATED.  THE FLIGHT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND LUBRICATED THE NOSE LANDING GEAR AND REPLACED THE RIGHT MAIN LANDING GEAR UPLOCK ASSEMBLY AND ROLLOW-UP TORQUE TUBE.  OPERATIONAL CHECK OK.
